# SDR AALA202202158747

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A300*
- Aircraft serial: 6783
- Aircraft time: 19,536 hours, 7,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13C EMERGENCY LIGHT PANEL NEEDS RE ATTACHED. RE-ATTACHED EMERGENCY LIGHT PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
